On a generalization of Hilbert's 21st problem
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, pp. 609-627.
@article{ASENS_1986_4_19_4_609_0,
     author = {Hain, Richard M.},
     title = {On a generalization of {Hilbert's} 21st problem},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {609--627},
     publisher = {Elsevier},
     volume = {Ser. 4, 19},
     number = {4},
     year = {1986},
     doi = {10.24033/asens.1520},
     zbl = {0616.14004},
     mrnumber = {89a:14013},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1520/}
}
TY  - JOUR
AU  - Hain, Richard M.
TI  - On a generalization of Hilbert's 21st problem
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1986
DA  - 1986///
SP  - 609
EP  - 627
VL  - Ser. 4, 19
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1520/
UR  - https://zbmath.org/?q=an%3A0616.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=89a:14013
UR  - https://doi.org/10.24033/asens.1520
DO  - 10.24033/asens.1520
LA  - en
ID  - ASENS_1986_4_19_4_609_0
ER  - 
%0 Journal Article
%A Hain, Richard M.
%T On a generalization of Hilbert's 21st problem
%J Annales scientifiques de l'École Normale Supérieure
%D 1986
%P 609-627
%V Ser. 4, 19
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1520
%R 10.24033/asens.1520
%G en
%F ASENS_1986_4_19_4_609_0
Hain, Richard M. On a generalization of Hilbert's 21st problem. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, pp. 609-627. doi : 10.24033/asens.1520. http://archive.numdam.org/articles/10.24033/asens.1520/

[1] K. Aomoto, Fonctions hyperlogarithmiques et groupes de monodromie unipotents (J. Fac. Sci. Tokyo, Vol. 25, 1978, pp. 149-156). | MR | Zbl

[2] G. D. Birkhoff, The generalized Riemann Problem, Collected Mathematical Papers, American Mathematical Society, New York, 1950.

[3] L. Boutet De Monvel, A. Douady and J.-L. Verdier, Mathématique et Physique, Birkhöuser, Boston, 1983. | MR | Zbl

[4] K.-T. Chen, Extension of C∞ function algebra by integrals and Malcev completion of π1 (Advances in Math., Vol. 23, 1977, pp. 181-210). | MR | Zbl

[5] K.-T. Chen, Iterated path integrals (Bull. Amer. Math. Soc., Vol. 83, 1977, pp. 831-879). | MR | Zbl

[6] D. Chudnovsky and G. Chudnovsky, editors, The Riemann Problem, Complete Integrability, and Arithmetic Applications (Lecture Notes in Mathematics 925, Springer-Verlag, Berlin, Heidelberg, New York, 1982). | MR | Zbl

[7] P. Deligne, Équations Différentielles à Points Singuliers Réguliers (Lecture Notes in Mathematics 163, Springer-Verlag, Berlin, Heidelberg, New York, 1970. | MR | Zbl

[8] P. Deligne, Théorie de Hodge II (Publ. Math. IHES, No. 40, 1971, pp. 5-58). | Numdam | MR | Zbl

[9] V. Golubeva, On the recovery of Pfaffian systems of Fuchsian type from the generators of the monodromy group (Math. USSR. Izvestija, Vol. 17, 1981, pp. 227-241). | Zbl

[10] R. Hain, The de Rham homotopy theory of complex algebraic varieties, (preprint).

[11] R. Hain, The geometry of the mixed Hodge structure on the fundamental group, Algebric geometry 1985, Proc. Symp. Rire Math., to appear.

[12] D. Hilbert, Mathematical Problems, Lecture delivered before the International Congress of Mathematicians at Paris in 1900, reproduced in : Mathematical Developments Arising from Hilbert Problems (Proc. Symp. Pure Math., Vol. 28, American Math. Soc., 1976).

[13] J. Humphreys, Linear Algebraic Groups, Springer-Verlag, New York, 1975. | MR | Zbl

[14] S.-Y. Hwang-Ma, Periods of iterated integrals of holomorphic forms on a compact Riemann surface (Trans. Amer. Math. Soc., Vol. 264, 1981, pp. 295-300). | MR | Zbl

[15] N. Katz, An overview of Delign's work on Hilbert's twenty first problem (Proc. Symp. Pure Math., Vol. 28, Amer. Math. Soc., Providence, R. I., 1976, pp. 537-557). | MR | Zbl

[16] I. A. Lappo-Danilevsky, Mémoires sur la théorie des systèmes des équations différentielles linéaires, reprint, Chelsea, New York, 1953. | Zbl

[17] J. Morgan, The algebraic topology of smooth algebraic varieties (Publ. IHES, No. 48, 1978, pp. 137-204). | Numdam | MR | Zbl

[18] R. Narasimhan, Analysis on Real and Complex Manifolds, North Holland, Amsterdam, London, New York, 1973. | MR

[19] D. Passman, The Algebraic Theory of Group Rings, John Wiley, New York, 1977.

[20] J. Plemelj, Problems in the Sense of Riemann and Klein, John Wiley, New York, 1964. | MR | Zbl

[21] D. Quillen, Rational homotopy theory (Ann. Math., Vol. 90, 1969, pp. 205-295). | MR | Zbl

Cited by Sources: